MathSciNet Relay Station
MathSciNet bibliographic data
MR1961226 (2004c:47066) 47B38 (46E40 46H40)
Araujo, Jesús; Jarosz, Krzysztof Automatic continuity of biseparating maps. Studia Math. 155 (2003), no. 3, 231–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement